Has anyone had their blood tests come back irregular as a result of taking Dexilant? my CEA came?
- 12 Jul 2010 by Healthy_female
... back very high. I stopped taking Dexilant for 4 weeks and it went down slightly so am hoping that Dexilant is the reason for the high CEA
27 Jul 2010
Increased CEA levels can indicate some non-cancer-related conditions, such as inflammation, cirrhosis, peptic ulcer, ulcerative colitis, rectal polyps, emphysema, and benign breast disease.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Dexilant for 5 days and it has been doing wonders for my GERD that has been brought on by my 6 week battle with what the Drs. ...
1 answer • 27 Jul 2011
I have had abdominal pain around my ribcage area since January. I started taking pregablin (300mg x two times a day) in December 2010. It is a ...
1 answer • 21 Sep 2011
After taking this medicine, i started having jerking in my right hand. i had to go see a movement disorder specialist, all test came back fine. I had ...
2 answers • 7 May 2012
I was rx'd Aciphex for acid reflux for about 1 1/2 years. I stopped taking it for about 2 weeks because of the copay. My acne started going ...
2 answers • 24 Jun 2013
Patient is using Natrilix SR and her CEA test has steadily shown increasing. same patient was diagnosed with Colon cancer in the past but operated ...
0 answers • 22 Jun 2014